# SDR ABXA000035

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 99101553
- Condition: Corroded
- Location: Bs 737 - 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON REPAIR AT PRESSURE PANEL STATION 737 - 756 LBL 8.  REPLACED REPAIR DOUBLER IAW DC9 SRM 51-30-2.
